Our recipes
A range of tasty recipes for you to enjoy, from sumptuous starters, mouthwatering mains and delicious desserts, you'll find them all here.
Find out more
Paracetamol, Phenylephrine Hydrochloride
For the symptomatic relief of colds and flu
Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose
Paracetamol, Phenylephrine Hydrochloride
For the symptomatic relief of colds and flu
Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose
Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg Also contains Ascorbic Acid (Vitamin C), Aspartame, Lactose, Sodium and Sucrose Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg Also contains Ascorbic Acid (Vitamin C), Aspartame, Lactose, Sodium and Sucrose
10 Sachets
Store below 25°C in a dry place.
Store below 25°C in a dry place.